# SDR CNMA201908070002

- Difficulty date: July 18, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N378AX
- Make and model: Boeing 767-33A
- Aircraft serial: 28147
- Aircraft time: 84,938 hours, 12,890 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T.O. WITH NORMAL GEAR RETRACTION STARTED AFTER T.O. CHK LIST. WHILE MOVING LANDING GEAR LEVER TO THE OFF POSITION, HEARD UNUSUAL NOISE WITH AMBER GEAR AND DOOR LIGHTS WITH GREEN NOSE GEAR DOWN AND LOCKED INDICATION. FOLLOWING QRH PROCEDURES MOVED GEAR LEVER TO THE UP POSITION. IN THE UP POSITION ALL LIGHTS PREVIOUSLY METIONED EXTINGUISHED. AFTER DUMPING FUEL AND MAX LANDING WEIGHT EXTENDED GEAR HANDLE TO THE DN POSITION. NORMAL EXTENSION WITH 3 GEAR DOWN AND LOCKED, NO AMBER INDICATIONS. PROCEEDED TO LAND WITH A NORMAL LANDING.   JACKED AIRCRAFT PER B767 AMM 07-11-01. PERFORMED MULTIPLE LANDING GEAR EXTENSIONS AND RETRACTIONS IAW B767 AMM 32-32-00. NO DEFECTS NOTED AT THIS TIME. COULD NOT DUPLICATE MALFUNCTION.
